Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Corpus Christi, TX

April 4, 2014Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 4, 2014, 6:33 AM CDT for Webb County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2014, 6:33 AM CDT (11:33 UTC)
Expired
Apr 4, 2014, 7:00 AM CDT
In force
27 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 149 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:52 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3013 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS54 KCRP 041133
SVRCRP
TXC479-041200-
/O.NEW.KCRP.SV.W.0009.140404T1133Z-140404T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
633 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 AM CDT

* AT 628 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHEAST OF MIRANDO CITY...OR 17 MILES WEST OF
  HEBBRONVILLE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN WEBB COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2727 9906 2746 9908 2738 9879 2735 9879
      2727 9879 2726 9880 2726 9904
TIME...MOT...LOC 1133Z 279DEG 24KT 2736 9891

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 4, 3:53 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
353 AM CDT FRI APR 4 2014

.DISCUSSION...AFTER QUICK COORDINATION WITH SPC IT WAS DECIDED TO
EXPAND THE WATCH INTO SAN PATRICIO AND NUECES...AS THE ISOLATED
SEVERE STORMS MAY REACH THE AREA BEFORE WEAKENING TREND.

&&

.PREV DISCUSSION... /ISSUED 332 AM CDT FRI APR 4 2014/

SHORT TERM (TODAY AND TONIGHT)...SEVERE THUNDERSTORM WATCH
CONTINUES ACROSS INLAND PORTIONS OF THE CWA. FORCING FROM COLD
FRONT...MID LEVEL SHORTWAVE AND LFQ OF UPPER LEVEL JET STREAK HAS
BEEN ENOUGH TO OVERCOME CAP IN PLACE INLAND. VERY STRONG ELEVATED
INSTABILITY WITH STEEP LAPSE RATES REMAIN IN PLACE...AND ALONG
WITH 50-60 KT OF EFFECTIVE BULK LAYER SHEAR IS SUPPORTING ISOLATED
SEVERE CONVECTION ACROSS THE NORTHERN BRUSH COUNTRY. AN ISOLATED
SEVERE STORM ACROSS MCMULLEN COUNTY WILL CONTINUE TO TRACK SOUTHEAST
TOWARDS THE COASTAL BEND. THE CIN IS STRONGER TOWARD THE COAST...AND
THERE WAS WEAKENING WITH AN EARLIER STORM TO THE NORTH AS IT MOVED
EAST...SO THERE MAY BE A WEAKENING TREND AS CONVECTION MOVES INTO
THE COASTAL BEND. OTHERWISE...ISOLATED SHOWERS AND STORMS WILL
SHIFT SOUTH AND EAST THROUGH THE MORNING...WITH DRIER AIR
FILTERING INTO THE AREA LATE MORNING BEHIND THE COLD FRONT.
HOISTED AN SCA FOR MARINE ZONES...BRIEF 3-5 HOUR WINDOW OF STRONG
OFFSHORE WINDS LATE MORNING AND EARLY AFTERNOON.

LONG TERM (SATURDAY THROUGH THURSDAY)...SURFACE HIGH TO THE
NORTHEAST WILL CONTINUE A NORTHEASTERLY FLOW ACROSS THE REGION
SATURDAY. AT THE SAME TIME...THE NAM/GFS CONTINUES TO SHOW A
SLIGHTLY MORE PROMINENT COASTAL TROUGH VERSUS THE EURO/CANADIAN. IN
EITHER SCENE...ALL AGREE ON GENERAL OVERRUNNING PATTERN THROUGH
SATURDAY WITH PWATS OVER AN INCH ACROSS THE CWA...UP TO 1.5 INCHES
ACROSS THE EASTERN CWA. IN ADDITION...A WEAK SHORTWAVE WILL PASS
OVER AND INFLUENCE FROM THE UPPER JET COULD GIVE ADDITIONAL LIFT
DURING THIS PERIOD. THERE IS STILL SOME CAPPING FROM H8-H7. MOST
LIKELY SHOWER ACTIVITY WOULD OCCUR DURING THE PERIOD AS THE CAP
REMAINS. HOWEVER WITH THE ADDITIONAL LIFT...ELEVATED CONVECTION MAY
BE ABLE TO WORK THROUGH THE CAP FOR SHOWER/THUNDERSTORM MIX INTO
SATURDAY AFTERNOON AND EVENING AS WELL AS SUNDAY. THE COASTAL
TROUGH/LOW LIFTS NORTH ALONG THE COAST THROUGH SUNDAY PULLING
MOISTURE WITH IT. A BACKDOOR FRONT ALSO MOVES THROUGH THE AREA AS
THE NEXT UPPER TROUGH MOVES OVERHEAD SUNDAY AS WELL. THIS SHOULD END
RAIN CHANCES FROM WEST TO EAST BY SUNDAY NIGHT. GENERAL NORTHWEST
FLOW ALOFT WILL KEEP DRY AND QUIET CONDITIONS THROUGH THE REST OF
THE WEEK...UNDER MOSTLY SUNNY TO PARTLY CLOUDY SKIES. TEMPERATURES
SHOULD BE COOLER SATURDAY...WITH A GRADUAL WARMING TREND THROUGH THE
REST OF THE WEEK. WITH THE CLEARER NIGHTS...OVERNIGHT TEMPERATURES
SHOULD REMAIN ON THE COOL SIDE WITH TEMPERATURES RANGING IN THE 50S
INLAND...AND IN THE LOW 60S ACROSS AREAS ALONG THE IMMEDIATE COAST
AND RIO GRANDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    84  61  72  60  79  /  20  10  30  40  30
VICTORIA          78  56  67  57  76  /  20  10  40  50  40
LAREDO            82  60  78  61  85  /  20  10  20  30  10
ALICE             82  59  74  60  81  /  20  10  30  40  20
ROCKPORT          79  61  69  61  75  /  20  10  40  50  30
COTULLA           78  56  72  57  81  /  10  10  20  30  10
KINGSVILLE        83  61  73  63  82  /  20  10  30  40  20
NAVY CORPUS       80  63  71  63  75  /  20  10  40  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 3 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM
     PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS
     FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR.

&&

JR/76...SHORT TERM
Hazardous weather outlook, Apr 4, 3:57 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
357 AM CDT FRI APR 4 2014

TXZ229>233-239>241-243-244-050900-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-WEBB-DUVAL-JIM WELLS-NUECES-
SAN PATRICIO-
357 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT THIS
MORNING. ISOLATED SEVERE STORMS PRODUCING LARGE HAIL ARE POSSIBLE.

AN ELEVATED FIRE DANGER IS POSSIBLE LATE MORNING THROUGH MID
AFTERNOON ACROSS THE EASTERN BRUSH COUNTRY AND COASTAL BEND DUE TO
GUSTY NORTH WINDS AND DRIER AIR

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY MORNING.
NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME...ALTHOUGH A
FEW STRONG STORMS COULD DEVELOP SATURDAY NIGHT AND SUNDAY
MORNING...MAINLY OVER THE GULF WATERS AND SOUTH AND EAST OF A PORT
ARANSAS TO ALICE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ234-242-245>247-050900-
VICTORIA-KLEBERG-ARANSAS-REFUGIO-CALHOUN-
357 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING
ACROSS SOUTH TEXAS. A FEW STORMS COULD BE STRONG ACROSS THE
COASTAL BEND...WITH SMALL HAIL.

AN ELEVATED FIRE DANGER IS POSSIBLE LATE MORNING THROUGH MID
AFTERNOON ACROSS THE EASTERN BRUSH COUNTRY AND COASTAL BEND DUE TO
GUSTY NORTH WINDS AND DRIER AIR

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY MORNING.
NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME...ALTHOUGH A
FEW STRONG STORMS COULD DEVELOP SATURDAY NIGHT AND SUNDAY
MORNING...MAINLY OVER THE GULF WATERS AND SOUTH AND EAST OF A PORT
ARANSAS TO ALICE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-050900-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
357 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING.
A FEW STORMS COULD BE STRONG WITH SMALL HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LATE MORNING THROUGH
MID AFTERNOON HOURS...AS STRONG OFFSHORE FLOW DEVELOPS BEHIND A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BRIEF SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY OVER
THE OFFSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 4, 4:41 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             8 NW ORANGE GROVE       28.04N 98.03W
04/04/2014  E0.50 INCH       JIM WELLS          TX   COCORAHS

            DIME SIZED HAIL

0436 AM     HAIL             ORANGE GROVE            27.96N 97.94W
04/04/2014  E1.75 INCH       JIM WELLS          TX   TRAINED SPOTTER

            ESTIMATED GOLF BALL SIZED HAIL THROUGH TOWN OF ORANGE
            GROVE.

&&

CB
Local storm report, Apr 4, 5:19 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
519 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     HAIL             ORANGE GROVE            27.96N 97.94W
04/04/2014  1.75 INCH        JIM WELLS          TX   TRAINED SPOTTER

            ESTIMATED GOLF BALL SIZED HAIL THROUGH TOWN OF ORANGE
            GROVE.

0505 AM     HAIL             8 NW CORPUS CHRISTI     27.79N 97.39W
04/04/2014  1.00 INCH        NUECES             TX   TRAINED SPOTTER

            THE EVENT ACTUALLY TOOK PLACE IN THE COMMUNITY OF
            CALALLEN...8 NW OF CRP AIRPORT

0505 AM     HAIL             ROBSTOWN                27.80N 97.66W
04/04/2014  1.00 INCH        NUECES             TX   PUBLIC

&&

DVOGELSA
Special weather statement, Apr 4, 5:30 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
530 AM CDT FRI APR 4 2014

TXZ239-041115-
WEBB-
530 AM CDT FRI APR 4 2014

...A STRONG THUNDERSTORM WAS AFFECTING CENTRAL WEBB COUNTY...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF UNITEC INDUSTRIAL PARK...OR 12
MILES NORTHEAST OF LAREDO...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

CB
Local storm report, Apr 4, 5:52 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             ANNAVILLE               27.84N 97.58W
04/04/2014  M0.75 INCH       NUECES             TX   PUBLIC

&&

JR
Special weather statement, Apr 4, 5:52 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CDT FRI APR 4 2014

TXZ230-231-041115-
LIVE OAK-MCMULLEN-
552 AM CDT FRI APR 4 2014

...A STRONG THUNDERSTORM WAS AFFECTING WESTERN LIVE OAK AND NORTHERN
MCMULLEN COUNTIES...

AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TILDEN...MOVING EAST AT 30 MPH APPROACHING
WESTERN PORTIONS OF CHOKE CANYON LAKE.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

CB
Local storm report, Apr 4, 5:55 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
555 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             8 NW ORANGE GROVE       28.04N 98.03W
04/04/2014  E0.50 INCH       JIM WELLS          TX   COCORAHS

            DIME SIZED HAIL

0436 AM     HAIL             ORANGE GROVE            27.96N 97.94W
04/04/2014  M1.75 INCH       JIM WELLS          TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL THROUGH TOWN OF ORANGE GROVE. THE
            HAIL WAS WIND DRIVEN AND BROKE WINDOWS ON SOME HOMES.

0505 AM     HAIL             8 NW CORPUS CHRISTI     27.79N 97.39W
04/04/2014  E1.00 INCH       NUECES             TX   TRAINED SPOTTER

            THE EVENT ACTUALLY TOOK PLACE IN THE COMMUNITY OF
            CALALLEN...8 NW OF CRP AIRPORT

0505 AM     HAIL             ROBSTOWN                27.80N 97.66W
04/04/2014  E1.00 INCH       NUECES             TX   PUBLIC

0515 AM     HAIL             ANNAVILLE               27.84N 97.58W
04/04/2014  M0.75 INCH       NUECES             TX   PUBLIC

&&

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:26 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen49 min
Apr 4, 3:06 AM CDTSevere Thunderstorm WarningCRPLa Salle54 min
Apr 4, 3:11 AM CDTSevere Thunderstorm WarningCRPJim Wells, Live Oak, McMullen49 min
Apr 4, 3:17 AM CDTSmall Craft AdvisoryCRP17 hr
Apr 4, 3:55 AM CDTSevere Thunderstorm WarningCRPJim Wells, Live Oak, Nueces, San Patricio50 min
Apr 4, 4:32 AM CDTSevere Thunderstorm WarningCRPLa Salle43 min
Apr 4, 4:39 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces51 min
Apr 4, 5:34 AM CDTSevere Thunderstorm WarningCRPWebb41 min
Apr 4, 6:03 AM CDTSevere Thunderstorm WarningCRPDuval, Webb42 min
Apr 4, 6:45 AM CDTSevere Thunderstorm WarningCRPDuval, Webb45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.